# SDR JJBA2020082513015

- Difficulty date: August 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 35,948 hours, 23,265 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LT WING LEADING EDGE #3 SKIN AT OUTBOARD VORTILLON MOUNTING POINT. FOUND CRACK TO BE APPROXIMATELY HALF AN INCH IN LEGNTH ON THE FWD SIDE OF THE VENT HOLE AND FOUND AN ADDITIONAL CRACK ON THE AFT SIDE OF THE VENT HOLE AND FOUND AN ADDITIONAL CRACK ON THE AFT SIDE OF THE VENT HOLE TO BE APPROXIMATELY .20".  REMOVED THE REST OF THE VORTILLONS ON LT LEADING EDGE #3. FOUND CRACKS ON #2 AND #3 VORTILLON MOUNTING POINTS.  #2 VORILLON MOUNTING POINT HAS A CRACK FWD OF THE VENT HOLE THAT APPROXIMATELY .5" IN LENGTH AND AFT OF THE VENT HOLE APPROXIMATELY .10".  VORTILLON #3 MOUNTING POINT HAS A CRACK FWD OF THE VENT HOLE THAT IS APPROXIMATELY .5" AND 2 CRACKS AFT OF THE VENT HOLE, ONE BEING .10" AND THE OTHER .05".  R&R LT WING LEADING EDGE. OPERATIONS CHECK SATISFACTORY. NO DEFECTS NOTED.
